Article Text

PDF
CASE REPORT
Visual deficit possibly caused by lutetium-177 PSMA treatment

Summary

This report describes a case of a 54-year-old man who underwent lutetium-177-PSMA therapy in the setting of metastatic castration-resistant prostate cancer (mCRPC) in the University Medical Center Utrecht. Following administration of the second cycle, patient presented with a slowly impairing, bilateral visual loss. This clinical presentation was most likely the result of the high intracranial pressure due to impediment of cerebrospinal fluid circulation, possibly related to obstructive dural thickness, being either caused by dural and/or leptomeningeal metastases of advanced mCRPC or by local radiation effects following lutetium-177-PSMA therapy. Describing this case, we aim to add to the discussion on 177Lu-PSMA safety, in which prospective research will ultimately offer definite answers.

  • unwanted effects / adverse reactions
  • prostate cancer

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.